# SDR SIMA20121219011

- Difficulty date: December 19, 2012
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 19,467 hours, 16,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT-OUT CORRODED AT AFT LOWER TRIM FASTENER HOLE.  REPAIRED SERVICE DOOR CUT-OUT CORROSION AT AFT LOWER TRIM FASTENER HOLE IAW EO EM-53MR-2058.
